Show simple item record

dc.contributor.authorLuo, Li
dc.contributor.authorChen, Rongliang
dc.contributor.authorCai, Xiao Chuan
dc.contributor.authorKeyes, David E.
dc.date.accessioned2020-12-02T08:32:32Z
dc.date.available2020-12-02T08:32:32Z
dc.identifier.citationLuo, L., Chen, R., Cai, X.-C., & Keyes, D. E. (2020). A Nonlinear Elimination Preconditioned Inexact Newton Algorithm for Steady State Incompressible Flow Problems on 3D Unstructured Meshes. Domain Decomposition Methods in Science and Engineering XXV, 441–449. doi:10.1007/978-3-030-56750-7_51
dc.identifier.isbn9783030567491
dc.identifier.issn2197-7100
dc.identifier.issn1439-7358
dc.identifier.doi10.1007/978-3-030-56750-7_51
dc.identifier.urihttp://hdl.handle.net/10754/666224
dc.description.abstractThe Newton algorithm and its variants are frequently used to obtain the numerical solution of large nonlinear systems arising from the discretization of partial differential equations, e.g., the incompressible Navier-Stokes equations in computational fluid dynamics. Near quadratic convergence can be observed when the nonlinearities in the system are well-balanced.
dc.description.sponsorshipThe research was supported by the Shenzhen basic research grant JCYJ20160331193229720, JCYJ20170307165328836, JCYJ20170818153840322, and the NSFC 11701547, 61531166003.
dc.publisherSpringer Nature
dc.relation.urlhttp://link.springer.com/10.1007/978-3-030-56750-7_51
dc.rightsArchived with thanks to Springer International Publishing
dc.titleA Nonlinear Elimination Preconditioned Inexact Newton Algorithm for Steady State Incompressible Flow Problems on 3D Unstructured Meshes
dc.typeConference Paper
dc.contributor.departmentExtreme Computing Research Center
dc.contributor.departmentComputer, Electrical and Mathematical Sciences and Engineering (CEMSE) Division
dc.contributor.departmentOffice of the VP
dc.contributor.departmentApplied Mathematics and Computational Science Program
dc.contributor.departmentOffice of the President
dc.contributor.departmentAcademic Affairs
dc.conference.date2018-07-23 to 2018-07-27
dc.conference.name25th International Conference on Domain Decomposition Methods in Science and Engineering, DD 2018
dc.conference.locationSt. John's, NL, CAN
dc.eprint.versionPost-print
dc.contributor.institutionShenzhen Institutes of Advanced Technology, Shenzhen, China
dc.contributor.institutionDepartment of Computer Science, University of Colorado Boulder, Boulder, USA
dc.identifier.volume138
dc.identifier.pages441-449
kaust.personLuo, Li
kaust.personKeyes, David E.
dc.identifier.eid2-s2.0-85096524407
refterms.dateFOA2020-12-02T08:48:52Z


Files in this item

Thumbnail
Name:
A non linear.pdf
Size:
748.4Kb
Format:
PDF
Description:
Accepted manuscript

This item appears in the following Collection(s)

Show simple item record